The semi-Fredholmness of singular integral operators with matrix semi-almost periodic coefficients

Yu I. Karlovich, Ilya Spitkovsky

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)176-178
    Number of pages3
    JournalDoklady Mathematics
    Volume57
    Issue number2
    StatePublished - Mar 1 1998

    Fingerprint

    Fredholmness
    Singular Integral Operator
    Periodic Coefficients
    Almost Periodic

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    The semi-Fredholmness of singular integral operators with matrix semi-almost periodic coefficients. / Karlovich, Yu I.; Spitkovsky, Ilya.

    In: Doklady Mathematics, Vol. 57, No. 2, 01.03.1998, p. 176-178.

    Research output: Contribution to journalArticle

    Karlovich, Yu I. ; Spitkovsky, Ilya. / The semi-Fredholmness of singular integral operators with matrix semi-almost periodic coefficients. In: Doklady Mathematics. 1998 ; Vol. 57, No. 2. pp. 176-178.
    @article{db20a150e0f046d78507ddb4d92eaafa,
    title = "The semi-Fredholmness of singular integral operators with matrix semi-almost periodic coefficients",
    author = "Karlovich, {Yu I.} and Ilya Spitkovsky",
    year = "1998",
    month = "3",
    day = "1",
    language = "English (US)",
    volume = "57",
    pages = "176--178",
    journal = "Doklady Mathematics",
    issn = "1064-5624",
    publisher = "Maik Nauka-Interperiodica Publishing",
    number = "2",

    }

    TY - JOUR

    T1 - The semi-Fredholmness of singular integral operators with matrix semi-almost periodic coefficients

    AU - Karlovich, Yu I.

    AU - Spitkovsky, Ilya

    PY - 1998/3/1

    Y1 - 1998/3/1

    UR - http://www.scopus.com/inward/record.url?scp=0041173283&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0041173283&partnerID=8YFLogxK

    M3 - Article

    VL - 57

    SP - 176

    EP - 178

    JO - Doklady Mathematics

    JF - Doklady Mathematics

    SN - 1064-5624

    IS - 2

    ER -